Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Authors: Jeffrey A. Hogan and Joseph D. Lakey
Title: Time-frequency and time-scale methods
Additional book information: Birkhäuser, Boston, 2005, xxii+390 pp., ISBN 0-8176-4276-5, US$74.95

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Karlheinz Gröchenig
Affiliation: University of Vienna
Journal: Bull. Amer. Math. Soc. 44 (2007), 285-290
Published electronically: October 4, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.